# SDR USAA040089

- Difficulty date: March 30, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SILL CORRODED .110 INCH BY .190 INCH BY .070 INCH DEEP, FRAME 68, Y1420, -Z240.  REMOVED AND REPLACED SILL PER SRM 51-41-14.  CORRODED LEVEL 2, TASK NR JA 260-53500.  (M)
